Aldara Permanent Nerve Damage

6 Replies Updated



Conversation Starter

Darren Says:


2 and a half years I have suffered from taking Aldara. The muscle and nerve damage has disabled my left arm. My hips, knees, elbows, have all been compromised. I suffer gland and throat swelling when bitten by an insect. I have lost 80% of my physical strength. I lose consciousness from time to and pass out, nerve damage is severe.



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Darren,

Sorry to hear about your situation with Aldara. Have you taken any sort of legal action or visited a doctor regarding these side effects?

I would like to offer more helpful advice, but it's not clear on what type of information you are seeking or asking for. I found several articles on the potential side effects of this drug and I would certainly agree that it's not something that should be taken lightly.

My last question is, why would you continue to take this medication for 2 years straight if it has been negatively affecting you the entire time?

Please do not hesitate to post back if you have any specific questions or comments regarding this.

REPLYSHAREREPORT
Was this helpful?     0     2  
2
Trinity Says:

Hi, I can relate to your side effects to Aldara and if you would like to talk with someone or even get together to start or find others to join a class action suit then just reply back and my email will pick up your message. Hang in there. I have been in a pain for months now and I wish my Dr. who prescribed it could be the one with all the misery and I could go back to being healthy again .BIGGEST MISTAKE OF MY LIFE!!!!!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Darren Says:

I'm sorry I wasn't clear in my original post that my suffering for almost 3 years now has been since I stopped taking Aldara. I took this medication for only 30 days and stopped after the seizures. My left arm is permanently disabled. The nerve damage is extensive. I lost 80% of my muscle strength. Each day there's less and less reason to suffer any longer. Aldara is dangerous and the side affects will leave you disabled.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
David Says:

@Darren,

I pray that you can continue to hold on strong and regain your strength overtime. My mom also suffers from nerve damage and I do everything I can to help, but to a large degree you really have to believe in yourself and the notion that you can and will walk away from this without any scars.

It starts with a belief, then a burning desire to take action every single moment of every day to better yourself in any way possible. Even if you have to start with baby steps, taking any action (from eating healthy, going on walks regularly to get outdoors, to laughing more and being more open hearted, etc) can tremendously help you rebuild your faith in truly overcoming this disability.

We're floating on a rock in the middle of outer space. In my opinion, anything is possible to the extent that you believe it is. ;)

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Darren Says:

@ David

I am suffering everyday. When you see a mutilated animal on the side of the road there's a choice to make. Do you really want me to live out my life suffering in pain everyday? I'm happy that I have the choice and not david or anyone else to choose when I'm ready to end this suffering. Take it up with Aldara and 3M pharma if there's a problem, I shouldn't have to suffer for someone else's mistake. I embrace the day when I can rest without suffering. I'm certainly not going to spend what little time I have left proving Aldara is dangerous. Just as a mutilated
animal doesn't wish to suffer, I would like the same courtesy as a mutilated animal.

REPLYSHAREREPORT
Was this helpful?     0     1  
6
Mollie Says:

I am seeking more info about creams used for aBCC’s and any skin cancer other than meloma which I am told the skin cancer creams are not used for. Meloma. I am taking an immune suppressant med (Imuran). This med is photophobic and I have developed over the last 5 years multiple skin cancers which have been removed, Now the doctor says I can’t continue having them surgically removed and should be using a cream like Aldara or others similar. Help!!!! What should I do? I have been reading here that Aldara is not good! Indeed can I go off my immune suppressant meds for a while to reset my body again? I take Imuran for auto immune liver condition, and my enzymes have been normal now foe couple years.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I live in Kenton County, Northern Kentucky I have peripheral nueropothy, permanent damage to the peroneal nerve and the poplitea nerve.
I had a total knee replacement in 2005 and 11 total surgeries to my lower left leg. I have been to Ohio, Michigan, New Y... 3 replies
Permanent brain damage from short-term use of Xanax?
In the past I have been prescribed .25 mg alprazolam (Xanax) to take as needed. I would take about one a month. I am 46 ... 4 replies
Brintellix permanent withdrawal/brain damage
Hi, I've been prescribed brintellix for the treatment of depression almost a year ago. I took 5 mg for a week, then ... 2 replies
nerve damage, nerve medication, oxycodo-apap 10-325 tab pain medication
After very careful consideration and research, I made the decision with my dentist to have a total dental extraction on ... 3 replies
nerve damage after shingles
I have nerve pain from shingles, what is the best compounded topical cream too use. ## Hello, Roger! How are you? I real... 3 replies
Matanx nerve damage in hands
My husband has been on metanx for 4-5yrs,it has helped with neuropathy in feet,has any one experienced severe pain and s... 1 reply
Can nerves also be damaged from Simvastatin?
For about three years there was a "hell" for me to walk because of the side effects from Simvastatin. Got from m... 1 reply
esophogus nerve damage
I have been told, I have esophogus nerve damage. I have been told there is no treatment for it beyond a speach therpist.... 2 replies
have damage to my optic nerve
after taking lyrica for 2 months, I have damage to my optic nerve...I knew I was having trouble seeing when I was taking... 2 replies
morphine for nerve damage pain
Im taking 80 mg of morphine each morning around 6am for pain. Is it ok to have ONE cocktail before dinner at night? ## H... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 July 2019.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA